OJS  Vol.5 No.6 , October 2015
On a Characterization of Zero-Inflated Negative Binomial Distribution
ABSTRACT

Zero-inflated negative binomial distribution is characterized in this paper through a linear differential equation satisfied by its probability generating function.


Cite this paper
Suresh, R. , Nanjundan, G. , Nagesh, S. and Pasha, S. (2015) On a Characterization of Zero-Inflated Negative Binomial Distribution. Open Journal of Statistics, 5, 511-513. doi: 10.4236/ojs.2015.56053.
References
[1]   Nanjundan, G. (2011) A Characterization of the Members of a Subfamily of Power Series Distributions. Applied Mathematics, 2, 750-751.
http://dx.doi.org/10.4236/am.2011.26099

[2]   Nanjundan, G. and Pasha, S. (2015) A Note on the characterization of Zero-Inflated Poisson Distribution. Open Journal of Statistics, 5, 140-142.
http://dx.doi.org/10.4236/ojs.2015.52017

[3]   Nagesh, S., Nanjundan, G., Suresh, R. and Pasha, S. (2015) A Characterization of Zero-Inflated Geometric Model. International Journal of Mathematics Trends and Technology, 23, 71-73.
http://dx.doi.org/10.14445/22315373/IJMTT-V23P510

 
 
Top